Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Seiberg–Witten invariants and surface singularities

András Némethi and Liviu I Nicolaescu

Geometry & Topology 6 (2002) 269–328
Bibliography
1 N A’Campo, La fonction zêta d'une monodromie, Comment. Math. Helv. 50 (1975) 233 MR0371889
2 V I Arnol’d, S M Guseĭn-Zade, A N Varchenko, Singularities of differentiable maps Vol II, Monographs in Mathematics 83, Birkhäuser (1988) MR966191
3 M Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962) 485 MR0146182
4 M Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966) 129 MR0199191
5 E Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966) 1 MR0206972
6 W Chen, Casson's invariant and Seiberg–Witten gauge theory, Turkish J. Math. 21 (1997) 61 MR1456160
7 O Collin, N Saveliev, A geometric proof of the Fintushel–Stern formula, Adv. Math. 147 (1999) 304 MR1734525
8 O Collin, Equivariant Casson invariant for knots and the Neumann–Wahl formula, Osaka J. Math. 37 (2000) 57 MR1750270
9 A H Durfee, The signature of smoothings of complex surface singularities, Math. Ann. 232 (1978) 85 MR0466620
10 R Fintushel, R J Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. $(3)$ 61 (1990) 109 MR1051101
11 M Furuta, B Steer, Seifert fibred homology 3–spheres and the Yang–Mills equations on Riemann surfaces with marked points, Adv. Math. 96 (1992) 38 MR1185787
12 H Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962) 331 MR0137127
13 G M Greuel, J Steenbrink, On the topology of smoothable singularities, from: "Singularities, Part 1 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 535 MR713090
14 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
15 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
16 H A Hamm, Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen, Math. Ann. 197 (1972) 44 MR0314073
17 F Hirzebruch, Pontrjagin classes of rational homology manifolds and the signature of some affine hypersurfaces, from: "Proceedings of Liverpool Singularities Symposium, II (1969/1970)", Springer (1971) MR0336752
18 S Ishii, The invariant $-K^2$ and continued fractions for 2–dimensional cyclic quotient singularities, Abh. Math. Sem. Univ. Hamburg 72 (2002) 207 MR1941554
19 M Jankins, W D Neumann, Lectures on Seifert manifolds, Brandeis Lecture Notes 2, Brandeis University (1983) MR741334
20 F Hirzebruch, D Zagier, The Atiyah–Singer theorem and elementary number theory, Mathematics Lecture Series 3, Publish or Perish (1974) MR0650832
21 H B Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977) 1257 MR0568898
22 H B Laufer, On $\mu $ for surface singularities, from: "Several complex variables (Proc. Sympos. Pure Math., Vol XXX, Part 1, Williams Coll., Williamstown, Mass., 1975)", Amer. Math. Soc. (1977) 45 MR0450287
23 C Lescop, Global surgery formula for the Casson–Walker invariant, Annals of Mathematics Studies 140, Princeton University Press (1996) MR1372947
24 Y Lim, Seiberg–Witten invariants for 3–manifolds in the case $b_1=0$ or 1, Pacific J. Math. 195 (2000) 179 MR1781619
25 E Looijenga, J Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986) 261 MR842425
26 M Marcolli, B L Wang, Variants of equivariant Seiberg–Witten Floer homology, from: "Spectral geometry of manifolds with boundary and decomposition of manifolds", Contemp. Math. 366, Amer. Math. Soc. (2005) 225 MR2114490
27 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
28 A Némethi, “Weakly” elliptic Gorenstein singularities of surfaces, Invent. Math. 137 (1999) 145 MR1703331
29 A Némethi, Five lectures on normal surface singularities, from: "Low dimensional topology (Eger, 1996/Budapest, 1998)", Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc. (1999) 269 MR1747271
30 A Némethi, The signature of $f(x,y)+z^N$, from: "Singularity theory (Liverpool, 1996)", London Math. Soc. Lecture Note Ser. 263, Cambridge Univ. Press (1999) 131 MR1709349
31 A Némethi, Dedekind sums and the signature of $f(x,y)+z^N$, Selecta Math. $($N.S.$)$ 4 (1998) 361 MR1669948
32 W D Neumann, Abelian covers of quasihomogeneous surface singularities, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 233 MR713252
33 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
34 W D Neumann, F Raymond, Seifert manifolds, plumbing, $\mu $–invariant and orientation reversing maps, from: "Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977)", Lecture Notes in Math. 664, Springer (1978) 163 MR518415
35 W Neumann, J Wahl, Casson invariant of links of singularities, Comment. Math. Helv. 65 (1990) 58 MR1036128
36 W D Neumann, J Wahl, Universal abelian covers of surface singularities, from: "Trends in singularities", Trends Math., Birkhäuser (2002) 181 MR1900786
37 L I Nicolaescu, Adiabatic limits of the Seiberg–Witten equations on Seifert manifolds, Comm. Anal. Geom. 6 (1998) 331 MR1651420
38 L I Nicolaescu, Finite energy Seiberg–Witten moduli spaces on 4–manifolds bounding Seifert fibrations, Comm. Anal. Geom. 8 (2000) 1027 MR1846125
39 L I Nicolaescu, Seiberg–Witten invariants of lens spaces, Canad. J. Math. 53 (2001) 780 MR1848507
40 L I Nicolaescu, On the Reidemeister torsion of rational homology spheres, Int. J. Math. Math. Sci. 25 (2001) 11 MR1812366
41 L I Nicolaescu, Eta invariants, spectral flows and finite energy Seiberg–Witten monopoles, from: "Geometric aspects of partial differential equations (Roskilde, 1998)", Contemp. Math. 242, Amer. Math. Soc. (1999) 85 MR1714481
42 L I Nicolaescu, The Reidemeister torsion of 3–manifolds, de Gruyter Studies in Mathematics 30, Walter de Gruyter & Co. (2003) MR1968575
43 H Pinkham, Normal surface singularities with $C^*$ action, Math. Ann. 227 (1977) 183 MR0432636
44 H Rademacher, Some remarks on certain generalized Dedekind sums, Acta Arith. 9 (1964) 97 MR0163873
45 H Rademacher, E Grosswald, Dedekind sums, The Carus Mathematical Monographs 16, The Mathematical Association of America, Washington, D.C. (1972) MR0357299
46 A Ratiu, PhD thesis, Université Paris VII
47 J A Séade, A cobordism invariant for surface singularities, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 479 MR713273
48 J H M Steenbrink, Mixed Hodge structures associated with isolated singularities, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 513 MR713277
49 V Turaev, Torsion invariants of $\mathrm{Spin}^c$–structures on 3–manifolds, Math. Res. Lett. 4 (1997) 679 MR1484699
50 V G Turaev, Surgery formula for torsions and Seiberg–Witten invariants of 3–manifolds, arXiv:math.GT/0101108
51 V Turaev, Introduction to combinatorial torsions, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (2001) MR1809561
52 F van der Blij, An invariant of quadratic forms mod 8, Nederl. Akad. Wetensch. Proc. Ser. A 62 = Indag. Math. 21 (1959) 291 MR0108467
53 K Walker, An extension of Casson's invariant, Annals of Mathematics Studies 126, Princeton University Press (1992) MR1154798
54 S S T Yau, On maximally elliptic singularities, Trans. Amer. Math. Soc. 257 (1980) 269 MR552260